EconPapers    
Economics at your fingertips  
 

Erratum

Wanxiong Zhang () and Zhihua Wang ()
Additional contact information
Wanxiong Zhang: Chongqing University
Zhihua Wang: Hubei University of Technology

A chapter in Functional Equations in Mathematical Analysis, 2012, pp E1-E1 from Springer

Keywords: quasi-Banach Spaces; Functional Equations; Correct Order (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_48

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_48

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_48